TRANSITORISCHE ISCHAMISCHE ATTACKEN BEI PRIMAREM HYPERPARATHYREOIDISMUS. PRAVENTION DURCH CALCIUMANTAGONISTEN

Translated title of the contribution: Transient ischemic attacks in primary hyperparathyroidism

A. G. Ziegler, H. U. Janka, H. Mehnert

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In a normotensive 67 year old female patient, transient ischemic attacks occurred in the context of a primary hyperparathyroidism, probably owing to calcium-induced cerebrovascular spasms. Since nimodipine therapy brought about freedom from attacks, prophylactic therapy with calcium antagonists in primary hyperparathyroidism should be considered preoperatively.

Translated title of the contributionTransient ischemic attacks in primary hyperparathyroidism
Original languageGerman
Pages (from-to)345-346
Number of pages2
JournalDeutsche Medizinische Wochenschrift
Volume112
Issue number9
DOIs
StatePublished - 1987
Externally publishedYes

Fingerprint

Dive into the research topics of 'Transient ischemic attacks in primary hyperparathyroidism'. Together they form a unique fingerprint.

Cite this